# SDR DALA2020033002065

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION OUT OF LIMITS WAS FOUND ON STRINGERS SUPPORTS FROM STA 1508 TO STA 1511 AT LBL 7.55, LBL 10.45 AND LBL 2.90 AND STRINGER SUPPORTS FROM STA 1468 TO STA 1471 AT LBL 16.10 AND LBL 2.90 AT AFT CARGO COMPARTMENT IN REF. NRC 00193. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00649, CORROSION LEVEL 2, STRINGERS SUPPORTS FROM STA 1508 TO STA 1511 AT LBL 7.55, LBL 10.45 AND LBL 2.90 AND STRINGER SUPPORTS FROM STA 1468 TO STA 1471 AT LBL 16.10 AND LBL 2.90 AT AFT CARGO COMPARTMENT (C2) WERE REPAIRED PER B757-300 SRM. (1538836)
